Counting disjoint 2-partitions for points in the plane

F. H. Chang*, J. Y. Guo, F. K. Hwang, J. S. Lee

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Disjoint partitions, and its counting, have been widely studied in the literature of optimal partitions and clustering. We give an exact counting on the number of disjoint ordered 2-partitions for n points in general position in R2. We also give an exact counting on the maximum number of disjoint 2-partitions, where one part consists of two points, over all sets of n points in R2.

Original languageEnglish
Pages (from-to)2087-2092
Number of pages6
JournalDiscrete Applied Mathematics
Issue number16
Publication statusPublished - 2007 Oct 1
Externally publishedYes


  • Counting
  • Disjoint
  • Optimal
  • Partition
  • Sortability

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Counting disjoint 2-partitions for points in the plane'. Together they form a unique fingerprint.

Cite this